# SDR CALA2020050900938

- Difficulty date: May 5, 2020
- Submitted: May 9, 2020
- Operation: Air carrier
- Aircraft: N17245
- Make and model: Boeing 737824
- Aircraft serial: 28955
- Aircraft time: 65,763 hours, 23,597 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A550687
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT WET AREA STA 986.5 FROM LBL 22 TO LBL 43 FLOOR BEAM HAS CORROSION ON UPPER FLANGE REF AR N/R 99880669 AFTER REMOVAL OF CORROSION FOUND OUT OF LIMIMTS PER ECRA 5311-01330 REPAIRED FLOOR BEAM SECTION UPPER CHORD STA 986.5 BETWEEN LBL 22 AND LBL 43 PER REF ECRA 5311-02443
